# SDR DALA2015101406139

- Difficulty date: October 13, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 79,989 hours, 36,533 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER OTBD PCA POGO AFT ATTACH POINT RUSTED.  REPLACED 1 BOLT, WASHER AND NUT LOCATED ON THE LT HORIZONTAL STAB OTBD POGO AFT ATTACH POINT REF. AMM 27-31-05.
